# SDR AU981381

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3204123F1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7064584
- Condition: Burst
- Location: Hydraulic Sys
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK ACTUATOR HYDRAULIC PRESSURE HOSE RUPTURED.  LOSS OF HYDRAULIC FLUID.
